# SDR CA020215006

- Difficulty date: January 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,702 hours
- Engine: Ge CF343A1
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356072310
- Condition: Failed
- Location: Element
- Component: Element, Fenwal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT 14TH DUCT WARNING ON AT TAKEOFF ROLL ABOVE V, ON EICAS, RED BY ENGINE. AIRCRAFT RETURNED TO TORONTO. RIGHT BLEED LEAK DETECTION CONTROL UNIT AND LOOP SENSING ELEMENT (A58WK) REPLACED.OPERATIONAL TEST OF 14TH STAGE BLEED PERFORMED AND OPERATION TEST OF BLEED LEAK DETECTION PERFORMED.ALL TESTS OK UNABLE TO FAULT SYSTEM, CHECKED SERVICEABLE.
